# SDR DHL2006762505

- Difficulty date: June 26, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,000 hours, 34,469 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 KRUGER FLAP ACTUATOR MOUNT W.S. 230 OB LOWER CORNER IS CRACKED. REMOVED  NR 5 LE FLAP ACTUATOR MOUNT WEB IAW SRM 51-30-2 . FAB NEW OB ACTUATOR MOUNT WEB IAW MFG DWG NR 65-16263, TREATED AND PRIMED WEB MOUNT AND WORKING AREA IAW SRM 51-10-2, INSTALLED NEW OB WEB MOUNT IAW SRM 51-30-2. MATERIAL USED FOR FAB. OF OB WEB 2024T3 .063 PO NR 9003189 IAW  DWG NR 65-16263.
